# SDR MASA2016061912780

- Difficulty date: June 19, 2016
- Submitted: June 19, 2016
- Operation: Air carrier
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 4,897 hours, 2,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT PLACED ON MEL.
